# SDR DALA2017080906058

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 42,284 hours, 28,328 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT FWD SIDE LOWER FAIRING CUTOUT EDGE NEAR STA YV 157 AT VERTICAL STAB(EHV). CRACK ON RT FWD SIDE LOWER FAIRING CUTOUT EDGE NEAR STA YV 157 AT VERTICAL STAB WAS REPAIRED PER ETI-17-17-110 REV 3 AND ER/A 559560-14 REV ORIG.
